# SDR 06FDEA0593

- Difficulty date: February 8, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31061
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR FOUND SKIN WITH BURN MARK BETWEEN STATION   576 AND   STATION 595 L-2LAND L3L.     REPAIRED AS PER SRM 53-20-00 FIGURE 6 VOLUME I.  THIS REPAIR IS   CLASSIFIED   AS MINOR AS PER GMM 6-2-100.
